# SDR TRAX200800241

- Difficulty date: February 10, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,412 hours, 21,547 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH, FLAPS FAIL AT ZERO.  EMERGENCY DECLARED.  FLT 4892 CX.
